# SDR UALA2011050602230

- Difficulty date: May 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 741 BETWEEN STR 13L AND 14L OUT OF TOLERANCE.  REPAIRED DURING HMV FOLLOWING INSTRUCTIONS ON EVA 80798 WITHOUT DEVIATION, A INITIAL 8100 WAS CREATED AND ACCEPTED.  A NEW 8100-9 SHOWING COMPLIANCE TO CFR 25.571 AND 26.43(D) MUST BE RECEIVED NO LATER THAN APRIL 25 2013 FOR THIS REPAIR TO REMAIN VALID AND AIRCRAFT TO REMAIN AIRWORTHY.
